Top answers from doctors based on your search:
Disclaimer

Hi tech cough syrup

A male asked:
Dr. Mohammad Ashori
Family Medicine 18 years experience
Yes: Yes, they won't interact and are safe to take together. I would generally not advise taking different cold/flu medications at once. I would stick to s... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 46-year-old member asked:
Dr. Michael Zacharisen
Allergy and Immunology 35 years experience
Maybe: Some cough syrups contain Codeine which is a type of narcotic. These are by prescription only and should be used only under the direction of your phy... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 23-year-old male asked:
Dr. Oscar Novick
Pediatrics 60 years experience
Guaifesin: Guaifesin based cough medicines are good, but in reality they are about the same.
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old male asked:
Dr. Brian Affleck
ENT and Head and Neck Surgery 32 years experience
Codeine cough syrup: Because codeine is a narcotic, it is considered controlled. You will need a prescription from a provider to get this medicine. It does work great fo... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old member asked:
Dr. Albert Pizzo
Family Medicine 62 years experience
Natural cough syrup: Honey and herb tea. Do not give babies under one year of age honey. After one year of age honey is a natural ingredient.
Created for people with ongoing healthcare needs but benefits everyone.
A 39-year-old member asked:
Dr. Malinda Linn
Family Medicine 16 years experience
Sometimes: Expiration dates are typically meant to be used as a guideline for how long the ingredients are considered "shelf-stable." you can often safely use th... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old member asked:
Dr. Robert Stachler
ENT and Head and Neck Surgery 33 years experience
Cough syrup overmed: Cough syrup overdose symptoms depend on the type of drug that is in the cough syrup. Codeine can cause respiratory depression in high doses. Guaifen... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old male asked:
Dr. James Ferguson
Pediatrics 48 years experience
I would not. Studies decades ago showed these antihistamine preparations provide little to nothing of value to children. They thicken secretions and m... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 50-year-old member asked:
Dr. Heidi Fowler
Psychiatry 27 years experience
Call poison control: hotline at 1-800-222-1222. Tell them exactly which cough syrup you took and the exact amount. They will guide you from there.
Created for people with ongoing healthcare needs but benefits everyone.
A 47-year-old member asked:
Dr. Stephen Rothstein
A Verified Doctoranswered
41 years experience
Cough syrup: Hard to advise you from your description. Best to call your doctor or go to the ER if its a large amount.
Created for people with ongoing healthcare needs but benefits everyone.

People also searched for:

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.